Aug 24, 2012
I am a male, 49 years old, latino, positive for 15, athletic and in general in good health, thou I get tired often, I have ups and downs on my mood and get not much energy to do much, cannot concentrate, etc. I heard people recommending "iron" , thou I check my last 3 blood works results and it says it's normal for iron level. I take vitamin supplements with no iron, Prezista, Truvada and Norvir. I started to take B12 liquid a few weeks ago, I take 1 cc of Testosterone per week. I am vegetarian and avoid most animal sub-products as cheese, eggs, milk. My hair is getting very thin recently too. Should I take Iron supplements ?
| Response from Mr. Vergel
Be careful with iron. Unless you have diagnosed with iron deficiency, do not supplement with it. It can be hard on the liver.
Have you had your thyroid checked? Do you sleep well?
I took Prezista in the past and became really tired no matter what I did. It also happens to be the most effective protease inhibitor, so talk to your doctor about this. Prezista is a sulfa-containing drug and some people may be sensitive to this. My fatigue got a lot better when I switched to another medication. But only your doctor can discuss this with you after reviewing your genotype test.
Fatigue is a tricky thing to diagnose and treat since it could be caused by so many factors.
You may want to read these two articles on the subject: Nelson Vergel and fatigue
I hope you find some help and that your energy returns. I have struggled with your problem for so long, and there are better days than others.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Seroconverting After Blowjob From A Prostitute
- Burning Penis After Touching Vagina Worried I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Night Sweats After Receptive Anal Sex With Condom What Are The Chances Of HIV
- Sore On Penis After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.